# SDR DALA13031073728

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 35,790 hours, 18,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING, FOUR EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST.  MX R & R BATTERY PACK AND TESTED OK IAW AMM 33-51-06/201.
